# SDR REXA2017090200992

- Difficulty date: September 2, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N326PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15326
- Aircraft time: 7,690 hours, 5,300 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SECOND STEP FROM TOP AFT WEB IS CRACKED.  REPAIRED THE DOOR AFT WEB IAW SRM 52-11-04.
